“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15346
School of Mathematics
  Title:   Aasymptotic fixed point theorem for set-valued mappings
1.  Majid Fakhar
2.  Zeiban Soltani
  Status:   Published
  Journal: Journal of Nonlinear and Convex Analysis
  Vol.:  19
  Year:  2018
  Pages:   1189-1198
  Supported by:  IPM
In this paper, we study the existence of fixed point for asymptotic compact absorbing contraction map and generalized -set contraction maps. Moreover, we present structure of fixed point set results for this maps. Also, the asymptotic version of the Meir-Keeler, Boyd-Wong, Nadler contractions for the KKM maps on metric space are given.

Download TeX format
back to top
scroll left or right